Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Skin became itchy after having a tooth pulled, started taking Benadryl. How to stop this ?

i just had a tooth pulled last Tuesday on thursday my skin became itchy and if you touch it it would welp up started taking Benadryl it some what helps called dentist said if it was a reaction to anything they done it would have started early then fri.i have had this kind of problem early in life found out it was detergent.what can i do to stop this
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
This is due to drug reaction. I need to what are the drugs you had to take recently?Thanks for asking.
All the best.....Dr.Hasib
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor